# SDR FDKA200801011

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 16,208 hours, 15,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6032 DAY (1540 PHX LCL) - LAVATORY SMOKE WARNING AND SMOKE IN THE GALLEY AREA.  MX INSPECTED GALLEY, LAV AND CABIN LIGHTS, FIXTURES AND BALLAST AND FOUND NO DEFECTS.
